An explicit construction of the Grothendieck residue complex
An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry), Astérisque, no. 208 (1992), 113 p.
@incollection{AST_1992__208__3_0,
     author = {Yekutieli, Amnon},
     title = {An explicit construction of the Grothendieck residue complex},
     booktitle = {An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {208},
     year = {1992},
     zbl = {0788.14011},
     mrnumber = {1213064},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1992__208__3_0/}
}
Yekutieli, Amnon. An explicit construction of the Grothendieck residue complex, dans An explicit construction of the Grothendieck residue complex (with an appendix by Pramathanath Sastry), Astérisque, no. 208 (1992), 113 p. http://archive.numdam.org/item/AST_1992__208__3_0/

[AK] A. Altman and S. Kleiman, "Introduction to Grothendieck Duality", Lecture Notes in Math. 20, Springer, 1970. | MR 274461 | Zbl 0215.37201

[Bo] A. Borel et al., "Algebraic 𝒟-Modules", Academic Press, Boston, 1987. | MR 882000 | Zbl 0642.32001

[BT] H. Bass and J. Tate, The Milnor ring of a global field, in "Algebraic K-theory II", Lecture Notes in Math. 342, Springer-Verlag, Heidelberg, 1973, 349-446. | MR 442061 | Zbl 0299.12013

[Be] A. A. Beilinson, Residues and adeles, Funkt. Anal. Pril. 14 (1980) no. 1, 44-45 ; English trans. in Func. Anal. Appl. 14 (1980) no. 1, 34-35. | MR 565095 | Zbl 0509.14018

[CA] N. Bourbaki, "Commutative Algebra", Hermann, Paris, 1972.

[Ch] S. N. Chase, On the homological dimension of algebras of differential operators, Comm. in Alg. 1 (1974), 351-363. | Article | MR 498531 | Zbl 0315.13011

[EGA I] A. Grothendieck and J. Dieudonné, "Eléments de géométrie algébrique I", Springer-Verlag, Berlin, 1971. | MR 3075000 | Zbl 0203.23301

[EGA IV] A. Grothendieck and J. Dieudonné, "Eléments de géométrie algébrique IV", Publ. Math. IHES 32 (1967).

[EZ] F. El Zein, Complexe Dualizant et Applications à la Classe Fondamentale d'un Cycle, Bull. Soc. Math. France, Mémoire 58, 1978. | EuDML 94780 | Numdam | MR 518299 | Zbl 0388.14002

[Gr] A. Grothendieck, The Cohomology Theory of Abstract Algebraic Varieties, Proc. ICM, Edinburgh, 1958. | Zbl 0119.36902

[GT] N. Bourbaki, "General Topology", part 1, Hermann, Paris, 1966. | Zbl 0145.19302

[Ha] R. Hartshorne, "Algebraic Geometry", Springer-Verlag, New-York, 1977. | Article | MR 463157 | Zbl 0367.14001

[Hr] A. Huber, On the Parshin-Beilinson Adeles for Schemes, Abh. Math. Sem. Univ. Hamburg 61 (1991), 249-273. | Article | MR 1138291 | Zbl 0763.14006

[HK] R. Hübl and E. Kunz, Integration of Differential Forms on Schemes, J. reine angew. Math. 410 (1990), 53-83. | EuDML 153258 | MR 1068799 | Zbl 0712.14006

[Hu] R. Hübl, "Traces of Differential Forms and Hochschild Homology", Lecture Notes in Math. 1368, Springer-Verlag, Berlin, 1989. | MR 995670 | Zbl 0675.13019

[Il] L. Illusie, Complexe de de-Rham-Witt et cohomologie cristalline, Ann. Sci. Éc. Nor. Sup. série 4, t. 12 (1979), 501-661. | Article | EuDML 82043 | Numdam | MR 565469 | Zbl 0436.14007

[Ka] K. Kato, A generalization of local class field theory by using K groups I J. Fac. Sci. Univ. of Tokyo (Math.) ; part I: 26 no. 2 (1979), 303-376. | MR 550688 | Zbl 0428.12013

[Ka] K. Kato, A generalization of local class field theory by using K groups II, J. Fac. Sci. Univ. of Tokyo (Math.) ; part II: 27 no. 3 (1980), 603-683. | MR 603953 | Zbl 0463.12006

[Kh] B. Kahn, L'anneau de Milnor d'un corps local à corps residuel parfait, Ann. Inst. Fourier 34 no. 4 (1984), 19-65. | Article | EuDML 74654 | Numdam | MR 766273 | Zbl 0522.12015

[Ko] G. Köthe, "Topological Vector Spaces I", Springer-Verlag, New-York, 1969. | MR 248498 | Zbl 0179.17001

[Ku1] E. Kunz, Arithmetische Andwendungen der Differentialalgebren, J. reine ang. Math. 214/215 (1964), 276-320. | EuDML 150622 | MR 164957 | Zbl 0148.26802

[Ku2] E. Kunz, Differentialformen auf algebraischen Varietäten mit Singulatitäten II, Math. Sem. Univ. Hamburg 47 (1978), 42-70. | Article | MR 504113 | Zbl 0379.14005

[Li1] J. Lipman, Dualizing sheaves, differentials and residues on algebraic varieties, Asterisque 117 (1984). | Numdam | MR 759943 | Zbl 0562.14003

[Li2] J. Lipman, "Residues and Traces of Differential Forms via Hochschild Homology", Cont. Math. vol. 61, AMS, Providence, 1987. | Article | MR 868864 | Zbl 0606.14015

[Lo] V. G. Lomadze, On residues in algebraic geometry, Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981), 1258-1287; English trans. in Math. USSR Izv. 19 (1982) no. 3, 495-520. | MR 641802 | Zbl 0528.14003

[Ma] H. Matsumura, "Commutative Algebra", Benjamin/Cummings, Reading, Mass., 1980. | MR 575344 | Zbl 0441.13001

[Mi] J. Milnor, Algebraic K-theory and quadratic forms, Inv. Math. 9 (1970), 318-344. | Article | EuDML 142017 | MR 260844 | Zbl 0199.55501

[Pa1] A. N. Parshin, On the arithmetic of two dimensional schemes. I. Distributions and residues, Izv. Akad. Nauk SSSR Ser. Mat. 40 no. 4 (1976), 736-773; English trans. in Math. USSR Izv. 10 no. 4 (1976), 695-729. | MR 419458 | Zbl 0366.14003

[Pa2] A. N. Parshin, Chern classes, adeles and L-functions, J. Reine Angew. Math. 341 (1983), 174-192. | EuDML 152535 | MR 697316 | Zbl 0518.14013

[Pa3] A. N. Parshin, Local class field theory, Proc. Steklov Inst. of Math. 3 (1985), 157-185. | Zbl 0579.12012

[RD] R. Hartshorne, "Residues and Duality", Lecture Notes in Math. 20, Springer-Verlag, Berlin, 1966. | EuDML 203789 | MR 222093 | Zbl 0212.26101

[Se] J. P. Serre, "Algebraic Groups and Class Fields", Springer-Verlag, New York, 1988. | MR 918564 | Zbl 0703.14001

[Sw] M. Sweedler, Groups of simple algebras, Publ. Math. IHES 44 (1974), 79-189. | Article | EuDML 103936 | Numdam | MR 364332 | Zbl 0314.16008

[SY] P. Sastry and A. Yekutieli, On residue complexes, dualizing sheaves and local cohomology modules, in preparation. | Article | Zbl 0834.14003

[Ta1] J. Tate, Genus change in extensions of function fields, Proc. AMS 3 (1952), 400-406. | Article | MR 47631 | Zbl 0047.03901

[Ta2] J. Tate, Residues of differentials on on curves, Ann. Sci. de l'E.N.S. série 4, 1 (1968), 149-159. | EuDML 81828 | Numdam | MR 227171 | Zbl 0159.22702

[Wo] M. Wodzicki, Cyclic cohomology of differential operators in characteristic p > 0 , C.R. Acad. Sci. Paris 307, série I (1988), 249-254. | MR 956816 | Zbl 0663.14013

[Ye1] A. Yekutieli, "The Residue Complex and Duality for some Noncommutative Rings", Ph.D. Thesis, MIT, 1990. | MR 2716315

[Ye2] A. Yekutieli, Residues and 𝒟-modules, in preparation.